# SDR USAA950215

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: A71281429
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1250 - THE NR 1 HYDRAULIC SYSTEM QUANITY AND PRESSURE WENT TO ZERO IMMEDIATELY AFTER FLAP RETRACTION AFTER TAKEOFF.  CREW RETURNED TO CLT.  MAINTENANCE REPLACED THE SUPPLY LINE ON THE LANDING GEAR SELECTOR VALVE.  LEAK CHECKED GOOD.  (W)
